More Links
Faculty

Angshu Kumar Sinha



Designation: Faculty

PhD in Mathematics from NIT, Durgapur, M.Sc. in Mathematics from Visva- Bharati, possessing 12 years experience in NSHM Knowledge Campus, Durgapur. He has experience as a student mentor of NPTEL Courses. He has many publications in reputed national and International journals. He is a reviewer of the journal ‘Acta Math Sinica’, established by the Chinese Mathematical Society in 1936.


Educational Credentials:

Ph.D, The University of Burdwan; M. Sc., Visva Bharati; B. Sc. (Hons.), The University of Burdwan

Research Highlights: Research Gate Score: 3.29,  Google scholar h-index-2.

Research Papers:
International Journal:
[1] A. K. Sinha, A. Rana and A. Pal, Signed Star Domination number on Proper Interval Graphs, International journal of pure and Applied Mathematics, 106 (2016), 123-129.
[2] A. K, Sinha, A. Rana and A. Pal, Roman Domination on acyclic Permutation Graphs, Journal of Informatics and Mathematical Sciences (Web of Science), 9(3) 2017, 635–648.
[3] A. K. Sinha., A. Rana and A. Pal, Signed Edge Domination Number on Interval Graphs, Electronic Notes in Discrete Mathematics 63 (2017), 279–286.
[4] A. Rana, A. K. Sinha, and A. Pal, On Roman Domination of Circular-arc Graphs, International Journal of Advanced Intelligence Paradigms.1q212Q2
[5] A. Chowdhury, A. K. Sinha and S. Dutta, Introduction of a Triple Prime Symmetric Key Block Cipher, International Journal of Computer Applications, 39(7), 2012, 16-18.
[6] A. Chowdhury, A. K. Sinha, S. Dutta, Proposal of a New Block Cipher Reasonably Non-Vulnerable against Cryptanalytic Attacks, International Journal of Computer Science Issues, 9(1), 2012, 1- 4
[7] A. K. Sinha, A. Rana and A. Pal, Signed Roman Edge star domination on Graphs, communicated.
National Journal:
[1] A. K. Sinha, A. Rana and A. Pal, The 2-Tuple Domination Problem on Trapezoid Graphs, Annals of Pure and Applied Mathematics, 7(1) (2014), 71-76.
[2] A. K. Sinha, A. Rana and A. Pal, Edge Roman Star Domination Number on Graphs, Annals of Pure and Applied Mathematics, 14(1) (2017), 143-152.
[3] A. K. Sinha, A. Rana and A. Pal, The 2-Tuple Domination Problem on Circular-arc Graphs, Journal of Mathematics and Informatics, 8 (2017), 45-54.

Significant Professional Achievements:
Dr Sinha has also served as the member of organizing committee of various seminars, workshop and conference and selected as a reviewer of International journal.